Category Archives: SSRIs

FDA: Antidepressant Trials Have Not Adequately Reported Sexual Dysfunction Side Effects

‘Trouble is, when people DO report sexual dysfunction after being given psychiatric drugs, they are often ignored. In my case, after being given an antipsychotic, the credibility of what I said was gone. I didn’t even know whether there were others suffering like I have been until I found a support group on Yahoo in 2009.

To put it bluntly, I haven’t been horny in almost 32 years. I discontinued haldol when I was 35. I’m 67 now. (I have never taken SSRIs.)

My biggest concern is for the CHILDREN being given psychiatric drugs. Will they be able to experience normal puberty? I think we will have a growing number of people who are asexual. We will also have more people put on welfare because they’ve been harmed and disabled by the drugs and can no longer work.

(I have adult friends who have taken SSRIs and have reported sexual dysfunction, NOT ONLY ED, but LOSS OF LIBIDO and GENITAL NUMBNESS, PERSISTING YEARS AFTER TAKING AND THEN DISCONTINUING THEM. They are some of the people I’ve come to know through a Yahoo support group with 3,721 members.)

For some young people, this may be a permanent condition.

For some, it may be a reason they are committing suicide.

~ Linda Kay Continue reading

Posted in antipsychotics, genital anesthesia, neuroleptics, sexual dysfunction, SSRIs | Tagged , , , , , , , , , , | Leave a comment

If I Had Remained Med Compliant… by Monica Cassani “. . . I would still be on a cocktail similar to the one I began to withdraw from 10 years ago now: 84 mg of Concerta 50 mg of Seroquel … Continue reading

Link | Posted on by | Tagged , , , | 2 Comments

PNSD as opposed to PSSD

Post-SSRI sexual dysfunction (PSSD)[1] is a name given to a reported iatrogenic sexual dysfunction caused by the previous use of selective serotonin reuptake inhibitor (SSRI) antidepressants (Wikipedia).  If you have persistant sexual dysfunction from taking SSRI antidepressants (PSSD) there is … Continue reading

Posted in sexual dysfunction, antipsychotics, neuroleptics, genital anesthesia, SSRIs | 3 Comments